EconPapers    
Economics at your fingertips  
 

Exactly solvable models of a geminate reaction in the presence of scavengers

S.G. Fedorenko, A.A. Kipriyanov and A.B. Doktorov

Physica A: Statistical Mechanics and its Applications, 2005, vol. 345, issue 3, 421-434

Abstract: The irreversible reaction of a geminate pair A+B→Product in dilute solution of scavengers is considered. The scavengers react with one of the partners, say B, thus accelerating its decay and decreasing a geminate reaction yield. The solution of the problem involves certain difficulties due to initial correlations. A many-particle formulation of the problem has been presented. It is based on the consideration of the reacting system in the Fock space. The exact expressions for the kinetics of a geminate pair decay in the presence of scavengers in dilute solutions and for the kinetics of the geminate product accumulation have been derived for arbitrary type of the Markovian motion of the scavengers for the case of immobile B particle and for the situation of infinite stochastic jumps of B particle.

Keywords: Kinetic equations; Many-particle approach; Elementary reactions; Law of mass action; Scavengers problem (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104005254
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:345:y:2005:i:3:p:421-434

DOI: 10.1016/j.physa.2004.04.120

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:345:y:2005:i:3:p:421-434